MathSciNet Relay Station
MathSciNet bibliographic data
MR1946364 (2003k:62098) 62G05
Antoniadis, Anestis; Fan, Jianqing Regularization of wavelet approximations. With discussion and a rejoinder by the authors. J. Amer. Statist. Assoc. 96 (2001), no. 455, 939–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement